Alert archive / Mississippi / River Flood Warnings in 2011
River Flood Warning 67, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Jul 25, 2011, 6:17 AM CDT for Attala County, Holmes County, Mississippi. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2011, 6:17 AM CDT (11:17 UTC)
- Expired
- Jul 28, 2011, 7:38 PM CDT
- In force
- 4 days
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
Counties Attala County, MS, Holmes County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 93 km from the middle of the area, began a volume at 11:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Black River at West (WSTM6).
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07289350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
666
WGUS44 KJAN 251117
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
617 AM CDT MON JUL 25 2011
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC007-051-261717-
/O.NEW.KJAN.FL.W.0067.110725T1117Z-110727T2100Z/
/WSTM6.1.ER.110725T0515Z.110726T0000Z.110727T0600Z.NO/
617 AM CDT MON JUL 25 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE BIG BLACK RIVER AT WEST
* UNTIL WEDNESDAY AFTERNOON.
* AT 5:45 AM MONDAY THE STAGE WAS 15.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY
AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE
RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
UPPER BIG BLACK RIVER
WEST 15 15.3 MON 06 AM 16.0 13.9 9.3 16.0 01 AM 07/26
$$6 follow-up statements
302
WGUS84 KJAN 251336
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
836 AM CDT MON JUL 25 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC007-051-261936-
/O.CON.KJAN.FL.W.0067.000000T0000Z-110727T2100Z/
/WSTM6.1.ER.110725T0515Z.110726T0600Z.110727T0600Z.NO/
836 AM CDT MON JUL 25 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER AT WEST
* UNTIL WEDNESDAY AFTERNOON.
* AT 7:45 AM MONDAY THE STAGE WAS 15.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY
AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE
RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
UPPER BIG BLACK RIVER
WEST 15 15.4 MON 08 AM 15.9 13.9 9.5 16.0 01 AM 07/26
$$628
WGUS84 KJAN 260045
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
745 PM CDT MON JUL 25 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC007-051-270600-
/O.EXT.KJAN.FL.W.0067.000000T0000Z-110727T0600Z/
/WSTM6.1.ER.110725T0515Z.110725T1815Z.110726T1500Z.NO/
745 PM CDT MON JUL 25 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER AT WEST
* UNTIL LATE TUESDAY NIGHT.
* AT 6:45 PM MONDAY THE STAGE WAS 15.4 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE TUESDAY MORNING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
UPPER BIG BLACK RIVER
WEST 15 15.4 MON 7 PM 15.1 14.0 13.2 FALLING
$$
DL006
WGUS84 KJAN 261514
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1014 AM CDT TUE JUL 26 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC007-051-272114-
/O.EXT.KJAN.FL.W.0067.000000T0000Z-110731T0036Z/
/WSTM6.1.ER.110725T0515Z.110728T0000Z.110730T0936Z.NO/
1014 AM CDT TUE JUL 26 2011
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER AT WEST
* UNTIL SATURDAY EVENING.
* AT 9:45 AM TUESDAY THE STAGE WAS 14.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON
AND WILL CONTINUE TO RISE TO NEAR 17.0 FEET BY TOMORROW EVENING.
* IMPACT...AT 17.0 FEET...SEVERAL THOUSAND ACRES OF AGRICULTURAL AND
LOWLAND BECOME INUNDATED.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE
RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST TIME DATE
UPPER BIG BLACK RIVER
WEST 15 14.9 TUE 10 AM 16.7 16.9 16.2 17.0 07 PM 07/27
$$135
WGUS84 KJAN 271428
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
928 AM CDT WED JUL 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC007-051-282028-
/O.EXT.KJAN.FL.W.0067.000000T0000Z-000000T0000Z/
/WSTM6.1.ER.110725T0515Z.110730T0600Z.000000T0000Z.NO/
928 AM CDT WED JUL 27 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER AT WEST
* UNTIL FURTHER NOTICE.
* AT 8:45 AM WEDNESDAY THE STAGE WAS 14.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY TOMORROW
AND WILL CONTINUE TO RISE TO NEAR 17.0 FEET BY EARLY SATURDAY
MORNING.
* IMPACT...AT 17.0 FEET...SEVERAL THOUSAND ACRES OF AGRICULTURAL AND
LOWLAND BECOME INUNDATED.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE
RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST TIME DATE
UPPER BIG BLACK RIVER
WEST 15 14.6 WED 09 AM 15.2 16.5 16.9 17.0 01 AM 07/30
$$967
WGUS84 KJAN 281427
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
927 AM CDT THU JUL 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC007-051-292027-
/O.EXT.KJAN.FL.W.0067.000000T0000Z-110801T0900Z/
/WSTM6.1.ER.110725T0515Z.110730T0600Z.110731T1800Z.NO/
927 AM CDT THU JUL 28 2011
...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER AT WEST
* UNTIL LATE SUNDAY NIGHT.
* AT 8:45 AM THURSDAY THE STAGE WAS 14.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY TOMORROW
AND WILL CONTINUE TO RISE TO NEAR 16.0 FEET BY EARLY SATURDAY
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY
AFTERNOON.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE
RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
UPPER BIG BLACK RIVER
WEST 15 14.1 THU 09 AM 15.2 16.0 15.3 16.0 01 AM 07/30
$$627
WGUS84 KJAN 290039
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
738 PM CDT THU JUL 28 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN MISSISSIPPI...
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC007-051-290108-
/O.CAN.KJAN.FL.W.0067.000000T0000Z-110801T0900Z/
/WSTM6.N.ER.110725T0515Z.000000T0000Z.000000T0000Z.NO/
738 PM CDT THU JUL 28 2011
THE FLOOD WARNING IS CANCELLED FOR THE BIG BLACK RIVER AT WEST.
* AT 6:45 PM THURSDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 15 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 14.6 FEET. THE
RIVER WILL FALL TO 11.8 FEET BY FRIDAY MORNING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
UPPER BIG BLACK RIVER
WEST 15 13.5 THU 07 PM 11.8 10.5 9.2 BELOW FLOOD
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Jul 25, 4:22 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 25, 4:22 AM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
422 AM CDT MON JUL 25 2011
.SHORT TERM...(TODAY THROUGH TUESDAY NIGHT) TROPICAL AIRMASS
CONTINUES IN PLACE OVER THE ARKLAMISS THIS MORNING WITH PWATS RANGING
FROM 2.2 TO NEAR 2.5 INCHES. A SHORT WAVE WILL MOVE SOUTH ACROSS THE
ARKLAMISS THIS AFTERNOON AND THIS WILL ALSO DRAG BOUNDARY INTO THE
NORTHERN PORTIONS OF THE AREA. THIS COMBINED WITH THE EXTREMELY MOIST
ATMOSPHERE WILL KICK OFF SHOWERS AND STORMS ONCE AGAIN TODAY WITH
VERY HEAVY RAINFALL POSSIBLE. THE MICRO BURST POTENTIAL LOOKS LIMITED
WITH MARGINAL LAPSE RATES AND VERY WEAK UPPER FLOW. HEAVY RAINFALL
WILL BE THE MAIN CONCERN... ESPECIALLY FOR AREAS ALONG AND EAST OF
THE NATCHEZ TRACE WHO HAVE SEEN THE BULK OF THE RAINFALL RECENTLY. DO
TO THESE CONCERNS WILL ISSUE A FLASH FLOOD WATCH FOR THESE AREAS.
WITH THE BOUNDARY AND VERY MOIST AIRMASS HANGING AROUND THROUGH THE
NIGHT SOME OF THE CONVECTION MAY PERSIST THROUGH THE OVERNIGHT HOURS
ESPECIALLY FOR THE EAST AND SOUTH. DRY AIR WILL FILTER INTO AT LEAST
THE NORTHERN PORTIONS OF THE AREA ON TUESDAY BEHIND THE BOUNDARY.
PWATS WILL REMAIN WELL ABOVE 2 INCHES FOR AREAS ALONG AND SOUTH OF
I-20 TUESDAY AFTERNOON...THUS EXPECT THE POTENTIAL FOR ANOTHER ROUND
OF HEAVY RAINFALL FOR THOSE AREAS. DRIER AIR WILL CONTINUE TO FILTER
SOUTH ACROSS THE AREA TUESDAY NIGHT AND THIS SHOULD LOWER THE
PRECIPITATION CHANCES UNTIL THE MOISTURE PUSHES BACK NORTH OVER THE
AREA WEDNESDAY AND WEDNESDAY NIGHT. STUCK PRETTY CLOSE TO GUIDANCE
POPS THROUGH THE PERIOD AS THEY ARE ALREADY HIGH FOR TODAY AND LOOK
REASONABLE THROUGH THE REMAINDER OF THE PERIOD./15/
.LONG TERM...(WEDNESDAY THROUGH MONDAY)...ON WEDNESDAY WEAK MID AND
UPPER LEVEL TROUGHING WILL CONTINUE ALONG THE GULF COAST WITH THE
MEAN RIDGE CENTERED OVER THE SOUTHERN PLAINS. A SERIES OF WEAK
DISTURBANCES WILL CROSS THE REGION FROM THE EAST. A MORE DEFINED
DISTURBANCE WILL BE A MID LEVEL SYSTEM FOR LATE WEDNESDAY INTO
FRIDAY...WHICH IS SHOWED BY THE GFS AND EURO. DEEP MOISTURE WILL
REMAIN OVER THE AREA WITH PWATS NEAR OR ABOVE 2 INCHES FOR LOCALLY
HEAVY TROPICAL DOWNPOURS. BROAD SURFACE CYCLONIC FLOW SHOULD
CONTINUE TO PROVIDE A FOCUS OF LOW LEVEL CONVERGENCE ACROSS THE
CWA...YIELDING CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS.
BY THIS WEEKEND INTO MONDAY...WE WILL BE CAUGHT IN A WEAKNESS IN THE
UPPER RIDGE AS THE CENTER OF THE MEAN RIDGE WILL BE IN THE CENTRAL
PLAINS. NORTHERLY FLOW AROUND THE MEAN RIDGE CENTER WILL BRING A
SERIES OF WEAK DISTURBANCES ACROSS THE REGION IN NORTHERLY FLOW.
THIS WILL CONTINUE OUR CHANCES OF SHOWERS AND EMBEDDED
THUNDERSTORMS. THIS IS VERIFIED BY THE EUROPEAN. THE GFS MEAN
ENSEMBLE TRY TO PUT THE MEAN RIDGE CENTER OVER THE MIDSOUTH AND
ARKLAMISS REGION FOR THIS WEEKEND INTO MONDAY. MOST OF THE ENSEMBLES
KEEP THE MEAN RIDGE CENTER OVER THE PLAINS FOR THE LATER HALF OF THE
PERIOD.
SO WITH THIS IN MIND WILL GO WITH A BLEND OF THE GFS...EURO...AND
MOST OF THE GFS ENSEMBLES...THUS KEEPING DECENT CHANCES OF RAIN FOR THE
LONG TERM PERIOD.
AS FAR AS TEMPS ARE CONCERN WENT WITH A BLEND OF GMOS...MEX AND
ENSEMBLE GUIDANCE. SOME OF THE GUIDANCE LOOKED A LITTLE WARM WITH
THE DAY TIME HIGHS...ESP WITH THE WEAKNESS IN THE MEAN RIDGE WITH HIGH
PRECIPITABLE MOISTURE BEING PRESENT. AS FOR POPS WENT WITH A BLEND
OF MEX AND ENSEMBLE GUIDANCE. WILL KEEP THE MENTION OF LOCALLY HEAVY
DOWNPOURS IN THE HWO FOR THE LONGTERM PERIOD./17/
&&
.AVIATION...MVFR/IFR CONDITIONS PREVAIL THIS MORNING FOR MOST SITES
EXCEPT GWO/GLH. THIS WILL CONTINUE THROUGH MID MORNING BEFORE THE
CEILINGS LIFT AND VFR CONDITIONS RETURN TO ALL SITES. THIS WILL BE
SHORT LIVED AS SHOWERS/THUNDERSTORMS DEVELOP DURING THE EARLY
AFTERNOON. THIS WILL BRING TEMPO IFR/MVFR CONDITIONS ONCE AGAIN TO
MOST SITES AGAIN THIS AFTERNOON./15/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 91 73 94 74 / 79 40 30 11
MERIDIAN 91 74 95 72 / 86 55 43 16
VICKSBURG 90 73 95 72 / 65 29 21 10
HATTIESBURG 91 74 94 75 / 75 43 62 30
NATCHEZ 88 73 93 74 / 64 32 38 17
GREENVILLE 93 74 96 74 / 48 15 7 6
GREENWOOD 91 73 96 72 / 62 23 9 6
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
MSZ030>033-037>039-043>046-048>066-072>074.
LA...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
LAZ026.
AR...NONE.
&&
15/17/15Hazardous weather outlook, Jul 25, 5:27 AM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 527 AM CDT MON JUL 25 2011 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>029-034>036- 040>042-047-261030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE- GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON-HUMPHREYS-HOLMES- ISSAQUENA-SHARKEY-YAZOO-WARREN- 527 AM CDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS... .DAY ONE...TODAY AND TONIGHT SLOW MOVING SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING RAINFALL RATES IN EXCESS OF ONE INCH AN HOUR WILL BE POSSIBLE ONCE AGAIN THIS AFTERNOON. WHERE THE HEAVY RAIN PERSISTS...OR OCCURS REPEATEDLY...LOCALIZED FLOODING IS POSSIBLE. IN ADDITION...WARM TEMPERATURES AND HUMID CONDITIONS WILL COMBINE TO PROVIDE HEAT INDICES BETWEEN 100 AND 105 DEGREES FOR LOCATIONS NORTH OF INTERSTATE 20 TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH FRIDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE ALONG WITH THE POTENTIAL FOR LOCALIZED FLOODING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. LAZ026-MSZ030>033-037>039-043>046-048>066-072>074-261030- CONCORDIA-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 527 AM CDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA... .DAY ONE...TODAY AND TONIGHT SLOW MOVING SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING RAINFALL RATES IN EXCESS OF ONE TO TWO INCH AN HOUR WILL BE POSSIBLE ONCE AGAIN TODAY. WHERE THE HEAVY RAIN PERSISTS...OR OCCURS REPEATEDLY...FLASH FLOODING IS POSSIBLE. MANY AREAS ALONG AND EAST OF THE NATCHEZ TRACE CORRIDOR HAVE ALREADY RECEIVED HEAVY RAINFALL OVER THE PAST COUPLE OF DAYS...THUS A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THOSE AREAS THIS AFTERNOON. IN ADDITION...WARM TEMPERATURES AND HUMID CONDITIONS WILL COMBINE TO PROVIDE HEAT INDICES BETWEEN 100 AND 105 DEGREES FOR LOCATIONS NORTH OF INTERSTATE 20 TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE WEEK. LOCALLY HEAVY RAIN WILL BE POSSIBLE ALONG WITH THE POTENTIAL FOR LOCALIZED FLOODING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 15
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:15 PM CDT | Special Weather Statement | JAN | Neshoba, Winston | 30 min |
| Jul 24, 8:26 PM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Jul 24, 9:50 PM CDT | Special Weather Statement | JAN | Leflore | 50 min |
| Jul 24, 10:34 PM CDT | Special Weather Statement | JAN | Sunflower | 46 min |
| Jul 24, 10:52 PM CDT | Flash Flood Warning | JAN | Sunflower | 73 min |
| Jul 25, 5:33 AM CDT | Flash Flood Watch | JAN | Adams, Attala, Choctaw, Claiborne, Clarke, Clay and 27 more | 12 hr |
| Jul 25, 7:06 AM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Leake, Oktibbeha | 114 min |
| Jul 25, 8:55 AM CDT | Flash Flood Warning | JAN | Clay, Oktibbeha, Webster | 3 hr |
| Jul 25, 5:09 PM CDT | Special Weather Statement | JAN | Leflore | 31 min |
| Jul 25, 5:40 PM CDT | Special Weather Statement | JAN | Washington | 30 min |
| Jul 25, 6:02 PM CDT | Special Weather Statement | JAN | Carroll | 28 min |
| Jul 25, 6:06 PM CDT | Special Weather Statement | JAN | Leflore | 29 min |
| Jul 25, 6:18 PM CDT | Flash Flood Warning | JAN | Carroll, Holmes, Leflore | 117 min |
| Jul 25, 6:37 PM CDT | Flash Flood Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 113 min |
| Jul 25, 6:50 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 40 min |
| Jul 25, 6:52 PM CDT | Special Weather Statement | JAN | Sunflower | 33 min |
Nearby
River Flood Warnings in Mississippi, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.